Calculus of Variations and Geometric Measure Theory

D. Barilari - I. Beschastnyi - A. Lerario

Volume of small balls and sub-Riemannian curvature in 3D contact manifolds

created by barilari on 27 Feb 2018
modified on 10 Jun 2020


Published Paper

Inserted: 27 feb 2018
Last Updated: 10 jun 2020

Journal: Journal of Symplectic Geometry
Volume: 18
Number: 2
Pages: 355-384
Year: 2020


We compute the asymptotic expansion of the volume of small sub-Riemannian balls in a contact 3-dimensional manifold, and we express the first meaningful geometric coefficients in terms of geometric invariants of the sub-Riemannian structure